Pacific Journal of Mathematics

Moment sequences obtained from restricted powers.

Rodney Nillsen

Article information

Source
Pacific J. Math., Volume 74, Number 1 (1978), 183-190.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102810448

Mathematical Reviews number (MathSciNet)
MR0493204

Zentralblatt MATH identifier
0369.44013

Subjects
Primary: 44A50
Secondary: 46E20: Hilbert spaces of continuous, differentiable or analytic functions

Citation

Nillsen, Rodney. Moment sequences obtained from restricted powers. Pacific J. Math. 74 (1978), no. 1, 183--190. https://projecteuclid.org/euclid.pjm/1102810448


Export citation

References

  • [1] J. A. Clarkson and P. Erds, Approximationby polynomials, Duke Math. J., 10 (1943), 5-11.
  • [2] P. Davis, Interpolation and Approximation,Blaisdell, 1965.
  • [3] R. E. Edwards, FourierSeries:A Modern Introduction,vols. I and II, Holt, Rinehart and Winston, 1967.
  • [4] C. Goffman and G. Predrick, First Course in FunctionalAnalysis, Prentice Hall, 1965.
  • [5] G. Hardy, J. Littlewood, and G. Plya, Inequalities,Cambridge, 1967.
  • [6] G. G. Jonson, Moment sequences in Hilbert space, Pacific J. Math., 46 (1973), 201-207.
  • [7] Y. Katznelson, An Introductionto Abstract Harmonic Analysis, Wiley, 1968.
  • [8] W. Rudin, Real and Complex Analysis, McGraw-Hill, 1966.